# SDR SIMA20250622003

- Difficulty date: June 22, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N245NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000614
- Aircraft time: 22,191 hours, 14,758 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH & LH WING FIXED L/E SKIN IS GOUGED UPPER SIDE BETWEEN SLAT 2 ; 3 AND 4. (MAJOR REPAIR) REPAIRED RH & LH WING FIXED LEADING EDGE SKIN BETWEEN SLAT 2; 3 AND 4 AND # IAW ERS-EJ-57MR-1718
